at night time my daughter says that my speech gets slurred and i seem to stagger when i walk. i am type 2 diabetic, have high blood pressure, high clolesterol, neoropaty in the left leg and foot. any ideas what could be causeing my problems?
17 Jul 2011
Vonnie is absolutely right, the fact of age unresolved elevated Blood pressure, problems with high chloestrol staggering those are symptoms of something or a symptoms of multiple things that require you to get medical care asap, Diabtes is another thing to add to the mix, if it is allowed to continue I am not trying to scare you but it's dangerous to fool around with symptoms such as these I wish you only the very best! Caringsonbj
pLEASE do not put this off.
18 Jul 2011
I agree that you need to see your Dr for evaluation but I'm curious, have you checked your blood sugars when you have these episodes? Slurred speech and staggering can be signs that your blood sugar is way out of whack. Anytime you have unusual feelings and symptoms, always check your blood sugar and record it! If you notice a pattern this can be very valuable to your Dr.
21 Jul 2011
I agree with everyone so far, you need a full exam by your doctor. With your history and list of problems it would be difficult to determine the cause without more information. I do agree that you should check you blood sugar when these episodes occur. Low blood sugar is easy enough to correct, but with everything you've listed, notifying your doctor would be the prudent thing to do.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... suffering from his knees swelling and filling w/fluid. he has had them drained 3 time in 1 1/2 months. the last time he went to have them drained ...
1 answer • 9 Oct 2009
This is for a friend who is extremely ill, she is 54 years old with diabetes, and high blood pressure. Desplerately needs medication that does not ...
1 answer • 26 Jul 2012
I have high blood pressure and I am diabetic I recently found out I am anemic, my doctor put me on potassium to raise my potassium level but it ...
3 answers • 25 Sep 2013
i developed a cough about a week after starting on it, have now been stopped a week and still have the cough. About a month now all together. I am ...
1 answer • 15 Oct 2013